MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION CENTRAL MONITORING SYSTEM

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION CENTRAL MONITORING SYSTEM
Model Number BENEVISION CENTRAL MONITORING SYSTEM
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mindray service representatives evaluated the system and confirmed the benevision dms was properly generating audible alarms.
 
Event or Problem Description
The customer reported that around 8:14am on (b)(6) 2021 a patient was in bradycardia and no audible alarm was heard at the benevision dms.A visual alarm was noted.No patient injury was reported.

Brand Name
BENEVISION CENTRAL MONITORING SYSTEM
Common Device Name
BENEVISION
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
MDR Report Key11318691
Report Number2221819-2021-00003
Device Sequence Number4163264
Product Code MSX
UDI-Device Identifier06944904055152
UDI-Public0106944904055152
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/13/2021
Report Date (Section F) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBENEVISION CENTRAL MONITORING SYSTEM
Device Catalogue Number115-034413-00
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date01/13/2021
Event Location Hospital
Date Report to Manufacturer02/11/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1